Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 61, NWS Tulsa, OK

March 26, 2009Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 26, 2009, 7:38 PM CDT for Franklin County, Sebastian County, Arkansas. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2009, 7:38 PM CDT (00:38 UTC)
Expired
Mar 26, 2009, 8:03 PM CDT
In force
25 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Franklin County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 29 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 7:50 PM CDTHAIL 0.752 S Milltown, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.6 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1658 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
309 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 270038
SVRTSA
ARC047-131-270145-
/O.NEW.KTSA.SV.W.0061.090327T0038Z-090327T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
738 PM CDT THU MAR 26 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  CENTRAL SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 845 PM CDT

* AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM FORT CHAFFEE TO MANSFIELD...MOVING EAST AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...LIBERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3522 9392 3523 9402 3515 9402 3514 9403
      3514 9413 3510 9415 3507 9423 3499 9422
      3499 9432 3504 9435 3524 9409 3526 9391
TIME...MOT...LOC 0038Z 262DEG 26KT 3519 9406 3503 9430

$$
1 follow-up statement
000 
WWUS54 KTSA 270103
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT THU MAR 26 2009

ARC047-131-270112-
/O.CAN.KTSA.SV.W.0061.000000T0000Z-090327T0145Z/
SEBASTIAN AR-FRANKLIN AR-
803 PM CDT THU MAR 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRANKLIN AND
CENTRAL SEBASTIAN COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PENNY SIZE HAIL WAS REPORTED JUST SOUTH OF MILLTOWN. 

TO REPORT ADDITIONAL HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW 
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
FORECAST OFFICE IN TULSA.

LAT...LON 3522 9392 3523 9402 3515 9402 3514 9403
      3514 9413 3510 9415 3507 9423 3499 9422
      3499 9432 3504 9435 3524 9409 3526 9391
TIME...MOT...LOC 0102Z 262DEG 26KT 3521 9385 3505 9409

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:36 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Mar 26, 6:36 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
636 PM CDT THU MAR 26 2009

.DISCUSSION...

.AVIATION...
ONGOING CONVECTION WILL CONTINUE TO SHIFT EASTWARD DURING EARLY
PORTIONS OF THE FORECAST...WITH RENEWED STORM DEVELOP TO OUR
SOUTHWEST EXPANDING NORTHEASTWARD OVERNIGHT. THIS ACTIVITY MOST
LIKELY TO IMPACT KMLC/KFSM SITES. IFR CEILINGS/VISIBILITIES WILL
ALSO BECOME WIDESPREAD WITHIN WARM ADVECTION PATTERN. MORE
WIDESPREAD SHOWERS AND STORMS EXPECTED TOMORROW AS UPPER STORM
SYSTEM MOVES CLOSER WITH CONTINUED IMPACTS FROM LOWER CEILINGS AND
VISIBILITIES AT ALL SITES.

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT THU MAR 26 2009/

DISCUSSION...

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS
NORTHEAST OKLAHOMA THIS AFTERNOON IN AN AREA OF
STRONG LOW LEVEL WARM AIR ADVECTION AND COLD AIR
MOVING INTO THE AREA ALOFT. SOME OF THE STORMS
HAVE PRODUCED LARGE HAIL WITH THE MAJORITY OF
STORMS PRODUCING SMALL HAIL.

THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL
REMAIN HIGH TONIGHT AS A WARM FRONT BECOMES
ORGANIZED NEAR THE RED RIVER AND MOVES INTO
EXTREME SOUTHEAST OKLAHOMA AS A SURFACE LOW
MOVES TO THE EAST ALONG THE RED RIVER. MOST
OF THE STORMS WILL BE ELEVATED IN NATURE
AS LOW LEVEL WARM AIR CONTINUES TO SURGE
NORTH OVER THE COOLER AIR THE SURFACE. THE
LIFT WILL BE AIDED BY THE APPROACH OF A MID-
LEVEL SHORTWAVE. IT LOOKS AS IF THERE WILL BE
MORE THAN ADEQUATE ELEVATED INSTABILITY AND
DEEP LAYER SHEAR NORTH OF THE WARM FRONT TO
SUPPORT SEVERE THUNDERSTORMS. LARGE HAIL
WILL BE THE PRIMARY CONCERN. OF COURSE...
ANY STORMS THAT DEVELOP IN ALONG THE WARM
FRONT AND BECOME SURFACE BASED WILL HAVE
THE POTENTIAL TO BECOME TORNADIC. THE
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE
RIGHT ON THROUGH FRIDAY AS A POTENT MID-LEVEL LOW
MOVES OUT OF THE SOUTHERN ROCKIES AND INTO THE
TEXAS PANHANDLE. SOME OF THESE STORMS WILL HAVE
THE POTENTIAL TO PRODUCE HAIL AS WELL.

AS WE MOVE INTO FRIDAY NIGHT OUR ATTENTION WILL TURN
TO THE WINTER WEATHER POTENTIAL AS THE VERY COLD MID-LEVEL
LOW TREKS ACROSS SOUTHERN OKLAHOMA. THE THREAT FOR
SNOW WILL INCREASE LATE FRIDAY NIGHT ACROSS NORTHEAST
OKLAHOMA AS THE VERTICAL TEMPERATURE PROFILE BECOMES
MORE FAVORABLE. THE SNOW IS EXPECTED TO REMAIN MOSTLY
ACROSS NORTHEAST OKLAHOMA FRIDAY NIGHT AND SPREAD INTO
NORTHWEST ARKANSAS SATURDAY MORNING. THERE ARE NOT
HUGE DIFFERENCES IN THE ECMWF AND THE GFS IN TERMS OF
STRENGTH AND TRACK OF THE MID-LEVEL LOW. THE ECMWF IS A
LITTLE BIT SLOWER THAN GFS AT THIS TIME. SO...I ESSENTIALLY
HAVE TAILORED THIS FORECAST TOWARDS THE GFS. THE WINTER
STORM WATCH ISSUED EARLIER TODAY LOOKS TO BE ADEQUATE FOR
NOW. I HAVE MORE CONFIDENCE THAT AREAS NORTH OF I-44 WILL
VERIFY WITH 4 INCHES OR MORE. HOWEVER...THE REMAINDER OF
WATCH IS IFFY. THE PRECIPITATION IS EXPECTED TO COME TO END
BY SATURDAY EVENING AS THE STORM SYSTEM EXITS TO THE NORTHEAST.

WILL SEE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS
MONDAY AS ANOTHER MID-LEVEL SHORTWAVE MOVES ACROSS THE
PLAINS. ANOTHER ROUND OF SHOWERS IS EXPECTED WEDNESDAY
NIGHT AND THURSDAY AS ANOTHER DISTURBANCE MOVES ACROSS
THE AREA.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WATCH FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ067.

AR...WINTER STORM WATCH FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
     ARZ001.

&&

AVIATION...07
Hazardous weather outlook, Mar 26, 5:17 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT THU MAR 26 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
517 PM CDT THU MAR 26 2009

...CONTINUED POTENTIAL FOR SEVERE THUNDERSTORMS TONIGHT PLUS A
POSSIBILITY OF HEAVY SNOW ACROSS PORTIONS OF NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS FRIDAY NIGHT AND SATURDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...SOUTHEAST OF INTERSTATE 44.

FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.

HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.

WINTER WEATHER.
ACCUMULATING SNOW TOMORROW NIGHT.

DISCUSSION...
AN APPROACHING UPPER LEVEL SYSTEM WILL CONTINUE TO INCREASE LARGE
SCALE LIFTING ACROSS THE REGION TONIGHT... AIDING CONVECTIVE
ACTIVITY. A WARM FRONT CURRENTLY ORGANIZING ITSELF NORTH OF THE
RED RIVER WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT AS IT
DRIFTS NORTHWARD OVERNIGHT. WARM UNSTABLE AIR MOVING NORTHWARD
OVER THE WARM FRONT WILL HELP MAINTAIN THE POSSIBILITY OF STRONG
TO SEVERE THUNDERSTORMS ACROSS MUCH OF THE REGION. THE BEST CHANCE
FOR SURFACE BASED CONVECTION... AND THE GREATEST AREA OF SHEAR
WILL BE LOCATED ALONG THE WARM FRONT. THEREFORE... SEVERE WEATHER
CHANCES INCLUDING ISOLATED TORNADOES WILL BE HIGHEST IN THIS AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...WINTER WEATHER POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A POTENT UPPER LOW MOVING ACROSS THE REGION FRIDAY WILL BRING A
THREAT OF SEVERE THUNDERSTORMS ACROSS A PORTION OF THE REGION
FRIDAY INTO FRIDAY NIGHT. HEAVY SNOW WILL BE POSSIBLE ACROSS A
LARGE AREA FRIDAY NIGHT INTO SATURDAY. THE MOST LIKELY AREA FOR
ACCUMULATING SNOW WILL BE ALONG AND NORTH OF INTERSTATE 44 IN
EASTERN OKLAHOMA... WHERE ACCUMULATION OF 4 INCHES OR MORE IS
EXPECTED... WITH 8 TO 12 INCHES POSSIBLE NEAR THE KANSAS BORDER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 26, 5:31 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             2 S DAYTON              35.09N 94.23W
03/26/2009  M1.00 INCH       SCOTT              AR   TRAINED SPOTTER

&&

KAT
Local storm report, Mar 26, 5:32 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
532 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             1 S DAYTON              35.10N 94.23W
03/26/2009  M1.00 INCH       SEBASTIAN          AR   TRAINED SPOTTER

&&

KAT
Local storm report, Mar 26, 5:48 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             MILLTOWN                35.16N 94.15W
03/26/2009  M0.75 INCH       SEBASTIAN          AR   PUBLIC

            LOTS OF IT

&&

KAT
Special weather statement, Mar 26, 6:52 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
652 PM CDT THU MAR 26 2009

ARZ019-020-029-OKZ072-076-270030-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
652 PM CDT THU MAR 26 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHERN SEBASTIAN AND WESTERN FRANKLIN

IN NORTHWEST ARKANSAS
     CRAWFORD

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 651 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM UNIONTOWN TO 3 MILES NORTHWEST OF CAMERON...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...ROLAND...FORT SMITH...VAN BUREN...GREENWOOD AND
MOUNTAINBURG.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3575 9397 3516 9414 3508 9461 3567 9444
TIME...MOT...LOC 2351Z 259DEG 30KT 3560 9442 3517 9454
Local storm report, Mar 26, 7:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
711 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND DMG     POCOLA                  35.23N 94.48W
03/26/2009                   LE FLORE           OK   EMERGENCY MNGR

            POWER LINES BLOWN DOWN. BARN DESTROYED.

&&

SAA
Special weather statement, Mar 26, 7:23 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
723 PM CDT THU MAR 26 2009

ARZ020-029-270100-
FRANKLIN AR-SEBASTIAN AR-
723 PM CDT THU MAR 26 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     EASTERN SEBASTIAN AND SOUTHERN FRANKLIN

AT 723 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTH OF LAVACA TO 3 MILES SOUTH OF
ARKOLA...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...LIBERTY...CROSSROADS...MILLTOWN...
CHARLESTON...BRANCH...URSULA...PETER PENDER...GREENWOOD...LAVACA...
ARKOLA...HUNTINGTON...DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...
MANSFIELD...FORT CHAFFEE AND BLOOMER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3531 9387 3531 9391 3528 9390 3522 9396
      3523 9402 3517 9402 3514 9404 3514 9413
      3510 9415 3507 9423 3496 9422 3501 9436
      3534 9419 3540 9378
TIME...MOT...LOC 0023Z 268DEG 17KT 3531 9417 3504 9430

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:23 PM CDTSpecial Weather StatementTSASebastian37 min
Mar 27, 11:28 AM CDTSevere Thunderstorm WarningTSACrawford, Washington37 min
Mar 27, 3:50 PM CDTWinter Weather AdvisoryTSABenton27 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.